MathSciNet Relay Station
MathSciNet bibliographic data
MR1845589 (2002f:92020) 92D25 (34C60)
Hsu, Sze-Bi; Hwang, Tzy-Wei; Kuang, Yang Global analysis of the Michaelis-Menten-type ratio-dependent predator-prey system. J. Math. Biol. 42 (2001), no. 6, 489–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement